MathSciNet Relay Station
MathSciNet bibliographic data
MR699491 (85d:53017) 53C20
Berger, Marcel Sur les variétés riemanniennes pincées juste au-dessous de $1/4$. (French) [Riemannian manifolds that are just less than $1/4$-pinched] Ann. Inst. Fourier (Grenoble) 33 (1983), no. 2, 135–150 (loose errata).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement